# SDR AALA202506027187

- Difficulty date: May 31, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N871NN
- Make and model: Boeing 737823
- Aircraft serial: 31127
- Aircraft time: 40,439 hours, 17,409 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG13534
- Condition: Unserviceable
- Location: Zone 800
- Part time: 30,712 hours, 13,516 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR EVACUATION SLIDE REQUIRES REPLACEMENT. INSTALLED SERVICEABLE R1 DOOR EVACUATION SLIDE. PER WORK CARD 08L22125001 R1.
